MAUDE Adverse Event Report: VASCUTEK LTD GELWEAVE; GELWEAVE ANTEFLO

VASCUTEK LTD GELWEAVE; GELWEAVE ANTEFLO
Model Number GELWEAVE ANTEFLO
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 09/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
On (b)(6) 2019, the patient had a gelweave ante-flo graft implanted.A follow up ct scan was performed which detected a seroma formation.The graft was explanted on (b)(6) 2020 with a total aortic arch replacement procedure.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE ANTEFLO
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key10703770
Report Number9612515-2020-00015
Device Sequence Number3645272
Product Code DSY
UDI-Device Identifier05037881106502
UDI-Public05037881106502
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040829
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberGELWEAVE ANTEFLO
Device Catalogue Number734024/10S
Device Lot Number17657911
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2020
Initial Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;